Loading...
Loading...

Go to the content (press return)

networks (online)

Total activity: 1
Additional title
Wiley Online Library e-journals
ISSN
1097-0037 Open in new window
Publication / Production
New York, NY : John Wiley & Sons, 1996-
Publisher
Wiley (John Wiley & Sons)
URL
https://onlinelibrary.wiley.com/journal/10970037 Open in new window

Scientific and technological production

1 to 1 of 1 results
 
  • On the connectivity of semiregular cages

     Balbuena, C.; González, D.; Marcote, F.
    networks (online)
    Vol. 56, num. 1, p. 81-88
    DOI: 10.1002/net.20349
    Date of publication: 2010-08
    Journal article
    Loading...